It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Heart Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools Search this Thread
Old 10-09-2011, 11:40 AM   #1
Newbie
(female)
 
Join Date: Oct 2011
Location: Greenup, KY, USA
Posts: 8
oldmt HB User
Smile Cardizem & swollen feet

I was on Norvasc once and my right foot was extremely swollen. My Cardiac Surgeon just said, " i will go down in time." Well great how am I suppose to get my shoes on in mean time. Well he was right it did stop in time but it was a while.
Now they have put me on Cardizem 180mg, 1 in AM & 1 in PM and my feet are swelling. I have been on 180mg once a day for about two wkis. but have very erratic B/P and was already on Cozaar 100mg once a day.I took a Lasix yesterday, which did not help much. So I don't know if it is the increase in Cardizem or what.
I drank tea yesterday also to help with diuretic. Will cut way back on salt. Can't use the fake salt because of the potassium in the Cozaar.
Good Luck.
__________________

To view links or images in signatures your post count must be 10 or greater. You currently have 0 posts.

 
Sponsors Lightbulb
   
Old 10-10-2011, 08:35 AM   #2
Senior Member
(female)
 
rosier's Avatar
 
Join Date: Sep 2011
Location: kansas city missouri usa
Posts: 227
rosier HB Userrosier HB Userrosier HB Userrosier HB Userrosier HB Userrosier HB User
Re: Cardizem & swollen feet

That is a good step, cutting back on the sodium. I have to do the same thing also. Of course, on different med, still have been experiencing swelling in my left foot. Get back with us and let us know how you are doing. Cutting back it is not easy, but doable. hugs for today.
__________________

Rosier
Never give up.

 
Old 10-10-2011, 09:12 AM   #3
Newbie
(female)
 
Join Date: Oct 2011
Location: Greenup, KY, USA
Posts: 8
oldmt HB User
Re: Cardizem & swollen feet

I did cut back on salt, have probably used too much lately. I also took a Lasix for diuertic. Last night I did not have to take the second Cardizem because B/P was too low. dieuretics do that to me. Today swelling is much improved. I did too much day before yesterday also. Will just have to behave myself for a while. Hard to do. Thanks for hugs.
__________________

To view links or images in signatures your post count must be 10 or greater. You currently have 0 posts.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
What I have done to survive Heart Failure & AFib with a high quality of life. Machaon Heart Disorders 66 05-29-2012 07:04 AM
is it dangerous when you feet are always swollen gloria297 Heart Disorders 1 07-28-2008 03:43 AM
Anyone have swelling of feet while taking cardizem? alice46 Heart Disorders 0 02-09-2008 02:08 PM
Swollen shins and feet halenfan25 Heart Disorders 10 01-11-2007 05:32 AM
Swollen feet and maybe abdomen? MHossa Heart Disorders 3 05-16-2006 03:44 AM
How long for Cardizem CD to fully start working? cherilyn30 Heart Disorders 5 02-28-2006 01:12 PM
swollen feet sometimes hands any ideas athiena35 Heart Disorders 4 09-28-2005 08:21 AM
Heart feels like flutter, legs ankles and feet swollen cindeerella29 Heart Disorders 4 08-04-2003 12:38 AM
I'm having Swollen Hands, and Feet... Just-A-Boy Heart Disorders 0 01-11-2003 12:08 AM




Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 01:49 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2015 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!